Top answers from doctors based on your search:
Disclaimer

cystic acne medication

A 35-year-old member asked:
Dr. Mike Bowman
18 years experience ENT and Head and Neck Surgery
See a dermatologist: Consult a dermatologist. You probably need to continue on the retinoid until otherwise directed. There are other adjunctive therapies as well includin ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 28-year-old female asked:
Dr. Brock Andersen
16 years experience Dermatology
Hormonal Acne: If you are having acne breakouts during menses while on isotretinoin, your problem is likely more related to hormones. I would see your doctor about ... Read More
A 34-year-old female asked:
Dr. Stephen Daquino
20 years experience Sports Medicine
Topicals: Topical mess are the safest. Also you can consider light therapy or photodynamic therapy like kerastick. Talk to your doc to get more info.
1
1 thank
A 60-year-old female asked:
Dr. Ed Friedlander
43 years experience Pathology
I believe you are ok: These are working on different systems. The best anti-allergy medicines for you may be those that are relatively non-drying to the mucosal surfaces. S ... Read More
2
2 comments

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

People also searched for:

Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
Unlimited visits
$10/month